# SDR ASOA2015042712668

- Difficulty date: March 29, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CARGO FLOOR SILL HAS CORROSION AROUND SCREW HOLES FS 559+87-FS 562.  COMPLIED WITH ECTC REO 601R-53-00-526 AND GREO 601R-53-00-526 REV DATED 05/22/2013 AS WRITTEN.
